# SDR 2009FA0000986

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Aircraft: N96EV
- Make and model: Amtr RV6A
- Aircraft serial: 21213
- Engine: Cont IO360*
- Propeller: Hartzl HCC2YK1
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Condition: Fractured
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR SHAFT FRACTURED AT THE BOTTOM OF THE RUBBING BROOK SLOT.  (K)
